# SDR QXEA2022112200326

- Difficulty date: November 20, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 30,589 hours, 33,065 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Malfunctioned
- Location: Windshield
- Part time: 30,589 hours, 33,065 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CTRL CAUTION AFTER SELECTING WINDSHIELD HEAT TO NORM @ 10000 FT. DIVERTED. REMOVED FROM SERVICE. C/W Q400 FIM TASK 30-40-00-810-805 RESISTANCE TO VOLTAGE CHECKS GOOD ON CART AND F.O. WINDSHIELD COULD NOT DUPLICATE HAS ENTRY. PRESSURIZED A/C FOR MTX REF Q400 AMM 21-00-01-869-801. DURING OPERATIONS TEST OF PILOT AND COPILOT WINDSHIELD ANTI-ICING SYS PER Q400 AMM TASK 30-41-00-710-801, 30-41-00-710-802. DURING PRESSURIZATION WINDSHIELD CTRL CAUTION ILLUMINATUED R&R 3041-K3 AND 3041-K4 RELAYS. PER Q400 AMM TASK 20-30-16-860-802 NO HELP. SWAPPED CANNON PLUGS ON ANTI-ICE CONTINUE. NO HELP. CANNON PLUG SWAPPED BACK TO ORIGINAL POSITION. WINDSHIELD CTRL CAUTION STILL ILLUMINATED WITH A/C PRESSURIZED CDS PABEL REMAINS RH WINDSHIELD CTRL FAIL. R&R COPILOT WINDSHIELD OPS CHECK AND PRESSURE CHECKS GOOD. RETURNED TO SERVICE.
